Hi there. Side effects of metanx are drowsiness, feeling of swelling of entire body, numbness or tingling, severe allergic reactions like hives. cymbalta or duloxetine has effects like nausea, upper stomach pain, loss of appetite, jaundice. You may feel like you will pass out, hallucinations, tachycardia or tremors. Breathing problems, loss of coordination, difficult urination etc few effects can be attributed to these drugs. Consult a neurologist for the other symptoms like smell from skin and urine. Take care.
Just to let you know that I decided to stop the Metanx after posting and I have had lessening of all symptoms. It seems my body was overwhelmed by the B vitamins and was trying to excrete them in any way possible. I am only on the cymbalta now and plan to wait a few days then try the Metanx at a lower dosage. The pill is one that is easily split. I will consult a pharmacist first to make sure it is ok to do it that way.
The moral of this for me is not to start two meds at the same time! I had to stop the one to make sure which was causing what. I did call a pharmacist before stopping the Metanx and was told most likely it was the culprit for causing the overwhelming response. It would have been simpler tho if I had started the medications one at a time.